RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 5, Pages 643–659 (Mi mz777)  

This article is cited in 3 scientific papers (total in 3 papers)

Regular Semigroups of Endomorphisms of von Neumann Factors

G. G. Amosov, A. V. Bulinski, M. E. Shirokov

Moscow Institute of Physics and Technology

Abstract: We study a class of $E_0$-semigroups of endomorphisms of a von Neumann factor $\mathscr M$ possessing the following property: an $e_0$-semigroup of endomorphisms of $\mathscr B(\mathscr H)$ , where $\mathscr H$ is the standard representation space for $\mathscr M$ , and a product system of Hilbert spaces can be associated with each of these $E_0$-semigroups.

DOI: https://doi.org/10.4213/mzm777

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:5, 583–598

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 25.01.2001

Citation: G. G. Amosov, A. V. Bulinski, M. E. Shirokov, “Regular Semigroups of Endomorphisms of von Neumann Factors”, Mat. Zametki, 70:5 (2001), 643–659; Math. Notes, 70:5 (2001), 583–598

Citation in format AMSBIB
\Bibitem{AmoBulShi01}
\by G.~G.~Amosov, A.~V.~Bulinski, M.~E.~Shirokov
\paper Regular Semigroups of Endomorphisms of von Neumann Factors
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 5
\pages 643--659
\mathnet{http://mi.mathnet.ru/mz777}
\crossref{https://doi.org/10.4213/mzm777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882339}
\zmath{https://zbmath.org/?q=an:1029.46099}
\elib{http://elibrary.ru/item.asp?id=5024388}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 5
\pages 583--598
\crossref{https://doi.org/10.1023/A:1012953124419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173100200001}


Linking options:
  • http://mi.mathnet.ru/eng/mz777
  • https://doi.org/10.4213/mzm777
  • http://mi.mathnet.ru/eng/mz/v70/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Amosov, “On Markovian perturbations of the group of unitary operators associated with a stochastic process with stationary increments”, Theory Probab. Appl., 49:1 (2005), 123–132  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Bikram P., “Car Flows on Type III Factors and Their Extendability”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 17:4 (2014), 1450026  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Bikram P., Izumi M., Srinivasan R., Sunder V.S., “On Extendability of Endomorphisms and of $E_0$-Semigroups on Factors”, Kyushu J. Math., 68:1 (2014), 165–179  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:277
    Full text:63
    References:51
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018